# SDR ASAA0380693

- Difficulty date: October 27, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5962776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK 15K CHECK, FOUND LONGERON L30 CORRODED AT FORWARD END AT FS 237.  REPLACED DAMAGED SECTION WITH SPLICE REPAIR PER SRM 53-02. (M)
